# SDR ASAA2015072212920

- Difficulty date: July 22, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961311
- Condition: Corroded
- Location: Bs 847-948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT CAP STRIP NR 4, AFT OF DOORWAY IS CORRODED. ACFT GROUNDED. REMOVED CORROSION, MEASURED THICKNESS OF METAL, ORIGINAL THICKNESS -.063.  REMOVED -.012 REMAINING THICKNESS .051 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53, MAT ID 2024-T3, PO 837825.1 IAW DWG 65C32630, REV: B, FABRICATED NEW CAP STRIP IAW DWG 65C32630, REV: B, ALODINED AND PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-73.
